# SDR UPS00231457

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Escape Slide
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CABIN ENTRY DOOR ESCAPE SLIDE FELL OUT OF MOUNTING DURING LANDING.  RE-INSTALLED ESCAPE SLIDE ON FWD ENTRY DOOR.
